CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 61 Number 6 (Dec 2009)

Looking for a printed back issue?
Page  
Contents
1201   Invariant Einstein Metrics on Some Homogeneous Spaces of Classical Lie Groups
Arvanitoyeorgos, Andreas; Dzhepko, V. V.; Nikonorov, Yu. G.
1214   Close Lattice Points on Circles
Cilleruelo, Javier; Granville, Andrew
1239   Periodicity in Rank 2 Graph Algebras
Davidson, Kenneth R.; Yang, Dilian
1262   On the Local Lifting Properties of Operator Spaces
Dong, Z.
1279   Tail Bounds for the Stable Marriage of Poisson and Lebesgue
Hoffman, Christopher; Holroyd, Alexander E.; Peres, Yuval
1300   Monodromy Groups and Self-Invariance
Hubard, Isabel; Orbani\'c, Alen; Weiss, Asia Ivi\'c
1325   Uniqueness of Shalika Models
Nien, Chufeng
1341   Simultaneous Polynomial Approximations of the Lerch Function
Rivoal, Tanguy
1357   On a Class of Landsberg Metrics in Finsler Geometry
Shen, Zhongmin
1375   Stable Discrete Series Characters at Singular Elements
Spallone, Steven
1383   Integral Representation for $U_{3} \times \GL_{2}$
Wambach, Eric
1407   Traces, Cross-Ratios and 2-Generator Subgroups of $\SU(2,1)$
Will, Pierre
1437   Author Index - Index des auteurs
2009, for 2009 - pour

© Canadian Mathematical Society, 2014 : http://www.cms.math.ca/